DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11229

Title: REFINED THEORIES FOR COMPOSITE AND SANDWICH BEAMS WITH C0 FINITE-ELEMENTS
Authors: KANT, T
MANJUNATH, BS
Issue Date: 1989
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: COMPUTERS & STRUCTURES, 33(3), 755-764
URI: http://dx.doi.org/10.1016/0045-7949(89)90249-6
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11229
http://hdl.handle.net/10054/11229
ISSN: 0045-7949
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback